# SDR YENA2023062700741

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 76,117 hours, 27,575 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2631, SJU-PUJ. 'STRONG SMELL THRU THE CABIN THE ODOR IS SO STRONG IT'S OFFENSIVE AND UNCOMFORTABLE; ACCOMPLISHED INF NOTICE 2017-T0155 SECTION A TYPE 10 (A) 1 PER TSM 05-50-00-085. A/C IS OK TO CONTINUE SERVICE. PACK BURN NO ABNORMAL ODOR NOTED.'
